Apr 4, 2007
Been on meds for about 2 yrs...
About 6 mos ago, started to have some pain on my front shin on only one leg when pressure is applied to it (scratching it, etc). The foot on the same leg now has a spot that is very tender when pressure is applied (walking, etc) to it, but not the whole foot, just one section.
Is this anything related to the meds?
Response from Dr. Henry
Pain localized soley to the region you describe would rarely be directly related to antiretroviral therapy. A good history and physical examination and review of your treatment history is recommended to determine what is the most likely cause of your discomfort. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Have Unprotected Sex With Someone Who Has Hiv But An Undetectable Virus Load?
- Can You Get Hiv From Chewing Gum?
- Natural Treatments For Autoimmune Hepatitis
- Is Foot Rash An Hiv Symptom?
- What Age Group Is Growing Fastest In Hiv?
- Will You Contract Hiv By Having Sex With An Hiv Negative Person?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.